# SDR AUS20030635

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7602 · Mixture Control
- Part: Ball Joint
- Part number: C10310UNF
- Condition: Broken
- Location: Mixture Control
- Component: Mixture Control, Lyc
- Component part number: IO540K1B5
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE MIXTURE CONTROL BALL JOINT FAILED.
